# SDR RAIA201909150001

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 42,858 hours, 26,322 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 60KTS. PITCH TRIM T/O CONFIG WARNING. PITCH TRIM INDICATOR NEEDLE MOVING, BUT SETTING STAYS AT 8. RERACKED AURAL WARNING UNIT, CLEANED HSCU CONNECTORS, HORIZ (STAB) ACTUATOR POTS. PERFORMED T/O CONFIG TEST, CHECKS GOOD. VERIFIED HORIZ STAB MARKINGS MATCH INDICATION IN COCKPIT.
